# SDR COMA0160912

- Difficulty date: November 17, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- Aircraft time: 9,816 hours, 10,067 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1007
- Part serial: 359
- Condition: Malfunctioned
- Location: R/H
- Part time: 12,851 hours, 12,918 cycles
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT #6054 FLAPS FAILED AT 8 DEGREES.REPLACED THE R/H BPSU.
